# SDR ABXA20240216324

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767383
- Aircraft serial: 26234
- Aircraft time: 87,002 hours, 26,744 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FWD CABIN TEMP EICAS MSG FWD CABIN LIGHT INOP ILUMINATED AC RETURNED TO GATE AND GROUNDED BY MAINTENANCE. MAINTENANCE DEFERRED FWD CABIN TEMP IAW MEL ABX-21-61-1-2.RETURNED TO SERVICE AND AC DEPARTED .
